# SDR SWIA201333030

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 25,830 hours, 21,058 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, RECEIVED A GEAR DISAGREE WARNING MESSAGE ASSOCIATED WITH THE RIGHT MAIN LANDING GEAR.  PERFORMED QRH AND GEAR EXTENDED.  (FLT 6486)  REPLACED RT MLG UPLOCK ASSEMBLY IAW AMM.  EMERGENCY EXTENSION CHECKS GOOD.  P/N ON/OFF 17051-101  S/N ON CWDD2326-02  S/N OFF DH-0127-03
